Alabama, 2025

Flash Flooding and Flood in Alabama, August 1 to 3, 2025

August 1 to 3, 2025 · NWS BMX · 6 events in 4 counties and zones

Slow-moving thunderstorms occurred during the afternoon of August 1. One storm dumped 2-3 of rain over a localized area of Vestavia Hills and northern Hoover in less than an hour, resulting in numerous street flooding issues along Highway 31 and nearby roadways.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

Slow-moving thunderstorms occurred during the afternoon of August 1. One storm dumped 2-3 of rain over a localized area of Vestavia Hills and northern Hoover in less than an hour, resulting in numerous street flooding issues along Highway 31 and nearby roadways. The next day, heavy rainfall developed along a boundary between the I-59 and I-20 corridors in northeast Central Alabama during the afternoon and evening hours. Heavy rain continued into the overnight and early on the 3rd, with up to 5-7 of rain falling in different areas of Cherokee, Calhoun, and Cleburne counties. Radar estimates indicated up to 8-10 over the Turkey Heaven Mountain area west of Ranburne in Cleburne County. Flooding was reported around Centre, Piedmont, southern Cherokee County, and southern Cleburne County. Numerous roadways were flooded and washed out, and one person was killed after being swept from a vehicle in Cleburne County and recovered a couple hours later.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Aug 1, 11:21 AM CST, 5 hours 4 minutes earlier. Its key messages:

  • Updated at 1216 PM CDT FRI AUG 1 2025
  • Continued hot and humid conditions, coupled with accumulated heat stress from prior days, will affect people and pets without adequate cooling and hydration through Friday evening.
  • There is a Marginal Risk (Level 1 out of 5) risk for severe storms both today and tomorrow. Damaging winds are the primary threat.
Area forecast discussion, Aug 1, 11:21 AM CST, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1221 PM CDT Fri Aug 1 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 1216 PM CDT FRI AUG 1 2025

 - Continued hot and humid conditions, coupled with accumulated
   heat stress from prior days, will affect people and pets
   without adequate cooling and hydration through Friday evening.

-  There is a Marginal Risk (Level 1 out of 5) risk for severe
   storms both today and tomorrow. Damaging winds are the primary
   threat.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 1216 PM CDT FRI AUG 1 2025

Water vapor imagery this morning paints a fairly active upper level
pattern characterized by a trough swinging across the Great Lakes as
the ridge over the southeast begins to weaken. To our west, a stout
upper level ridge is beginning to take shape. At the surface, RAP
analysis depicts a weak cold front slowly moving south across the
state. The combination of upper level support, increased low level
moisture convergence, ample moisture, and diurnal heating will allow
scattered to numerous showers and thunderstorms both today and
tomorrow. The best chances will come to the south of the boundary
where convergence will be maximized. Forecast soundings reveal an
inverted-v profile indicative of damaging winds being the primary
threat. Without much shear, storms should be relatively short-
lived. SPC currently has a Marginal Risk (Level 1 out of 5) for
severe storms in place across the region both today and tomorrow.

Otherwise, today's Heat Advisory remains in effect through 7 PM this
evening. Heat indices will top out around 105-107F this afternoon
across the region. However, increased cloud cover from any storms
that develop may help keep things in check. The weakening ridge will
lead to slightly cooler highs, generally in the upper 80s, and
knock a few degrees off our heat indices, generally in the 95-100F
range.

95/Castillo

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 1216 PM CDT FRI AUG 1 2025

An unsettled pattern continues as upper level troughing remains in
place across the eastern CONUS. This will lead to increased
diurnally driven chances for showers and storms. We will see an
uptick in activity early next week as a shortwave rides along the
eastern periphery of the ridge across the west. Forecast soundings
reveal a fully saturated profile and a deep warm cloud depth.
Therefore, periods of heavy rainfall are likely. WPC is already
highlighting early next week with a Marginal Risk of Excessive
Rainfall for our east and southeastern areas.

We will have a nice break from this week's relentless heat as we go
through the long term. With that said, it is still August so
highs will still be in the mid to upper 80s for most. There are
some signs that our eastern counties may see highs top out in the
mid 70s early next week as wedge flow develops. Recent
probabilistic guidance suggests a 50-75% chance of highs under 80F
along the AL/GA border.

95/Castillo

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT FRI AUG 1 2025

Showers and thunderstorms are beginning to develop near MGM/AUO
early this afternoon. Coverage is expected to increase slightly over
the next several hours. Continued with the PROB30s to cover the
convection this afternoon and evening. Will amend if coverage
becomes greater than expected. VFR conditions are expected outside
of any showers and storms. Another round of MVFR/IFR ceilings are
expected early Saturday morning with VFR returning by mid morning.

95/Castillo

&&

.FIRE WEATHER...

No issues from fire weather elements are expected over the coming
days. Daily showers and thunderstorms are expected, most focused
on the afternoon to evening time frame. 20-foot winds will be
light, except variable and gusty in and near showers and
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  87  68  81 /  30  70  50  70
Anniston    72  86  69  80 /  30  80  60  70
Birmingham  73  88  71  81 /  30  70  40  70
Tuscaloosa  73  89  73  86 /  30  60  30  60
Calera      73  88  71  83 /  30  80  50  70
Auburn      74  86  71  80 /  50  90  70  80
Montgomery  75  90  72  85 /  50  90  60  80
Troy        73  90  71  84 /  50  90  70  90

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga-Barbour-Bibb-Bullock-Chilton-Coosa-Dallas-
Elmore-Fayette-Greene-Hale-Jefferson-Lamar-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker.

&&

SHORT TERM...95/Castillo
LONG TERM....95/Castillo
AVIATION...95/Castillo
Hazardous weather outlook, Aug 1, 12:23 PM CST, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
123 PM CDT Fri Aug 1 2025

ALZ011>015-017>050-022130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
123 PM CDT Fri Aug 1 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Marginal Risk (Level 1 out of 5) risk for severe storms
through this evening. Main threat is damaging winds up to 60 MPH.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a Marginal Risk (Level 1 out of 5) risk for severe storms
across southeast Central Alabama Saturday afternoon and evening.
Main threat is damaging winds up to 60 MPH.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management through this
evening and again Saturday afternoon and evening.

In the hours before

Special weather statement, Aug 1, 3:22 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
422 PM CDT Fri Aug 1 2025

ALZ022-012200-
Pickens AL-
422 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PICKENS COUNTY THROUGH
500 PM CDT...

At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reform, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Reform, Carrollton, Pickensville, Ethelsville, Owens, North Pickens
Airport, and McShan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8819 3349 8798 3320 8795 3322 8827
TIME...MOT...LOC 2122Z 004DEG 10KT 3343 8810

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 3:28 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
428 PM CDT Fri Aug 1 2025

ALZ037-038-012215-
Tallapoosa AL-Chambers AL-
428 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TALLAPOOSA AND WEST
CENTRAL CHAMBERS COUNTIES THROUGH 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Site, or 11 miles north of Dadeville, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dadeville, Camp Hill, Jacksons' Gap, New Site, Ridge Grove, Northern
Lake Martin, Daviston, Eagle Creek, Horseshoe Bend, and Horseshoe
Bend National Military Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3301 8584 3309 8566 3287 8545 3274 8576
TIME...MOT...LOC 2127Z 331DEG 8KT 3299 8571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 3:38 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
438 PM CDT Fri Aug 1 2025

ALZ024-025-012245-
Jefferson AL-Shelby AL-
438 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SHELBY AND SOUTHEASTERN
JEFFERSON COUNTIES THROUGH 545 PM CDT...

At 437 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluff Park, or over Hoover, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Pelham, Mountain Brook, Helena, Hueytown, Calera,
Fairfield, Chelsea, Montevallo, Columbiana, Pleasant Grove, Midfield,
Brighton, Indian Springs Village, and Lipscomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3351 8673 3312 8646 3309 8651 3307 8668
      3307 8688 3305 8688 3306 8693 3308 8693
      3308 8695 3310 8695 3310 8697 3316 8697
      3317 8702 3351 8704
TIME...MOT...LOC 2137Z 351DEG 11KT 3341 8685

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 3:46 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
446 PM CDT Fri Aug 1 2025

ALZ020-012230-
Cherokee AL-
446 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE COUNTY THROUGH 530 PM
CDT...

At 445 PM CDT, Doppler radar was tracking a strong thunderstorm over
Western Weiss Lake, or near Centre, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Centre, Cedar Bluff, Centre Municipal Airport, Forney, Leesburg, Sand
Rock, Gaylesville, Tennala, Slackland, Cherokee Rock Village,
Pleasant Gap, Cornwall Furnace Park, Western Weiss Lake, Eastern
Weiss Lake, Moshat, Ball Flat, Coloma, Weiss Dam, Fullerton, and
Yellow Creek Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3435 8548 3397 8540 3396 8542 3396 8555
      3397 8574 3400 8574 3410 8580 3412 8579
      3413 8581 3411 8584 3424 8584 3424 8581
      3425 8581
TIME...MOT...LOC 2145Z 351DEG 11KT 3421 8571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 3:52 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
452 PM CDT Fri Aug 1 2025

ALZ019-012245-
Calhoun AL-
452 PM CDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CALHOUN COUNTY THROUGH
545 PM CDT...

At 452 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glencoe, or 7 miles southwest of Hokes Bluff, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anniston, Jacksonville, Saks, Fort McClellan, Glencoe, Weaver,
Ohatchee, Alexandria, Jacksonville State University, Neely Henry
Lake, Sulphur Springs, and Wellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 8563 3375 8564 3365 8603 3376 8605
      3377 8604 3379 8606 3383 8605 3384 8606
      3385 8602 3387 8602 3386 8600 3389 8597
      3391 8597 3392 8593 3391 8593 3391 8590
      3394 8590 3396 8584 3393 8574 3396 8574
TIME...MOT...LOC 2152Z 351DEG 11KT 3391 8595

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Aug 1, 4:15 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
515 PM CDT Fri Aug 1 2025

ALZ012-013-022-023-012300-
Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL-
515 PM CDT Fri Aug 1 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS...SOUTHWESTERN FAYETTE AND SOUTHEASTERN LAMAR
COUNTIES THROUGH 600 PM CDT...

At 514 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fayette, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fayette, Berry, Kennedy, Belk, Ashcraft Corner, Bankston, Samantha,
Cody, Stone Wall, Moores Bridge, Richard Arthur Field, Fayette County
Public Lake, New Lexington, and Bevill State College Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3378 8795 3378 8764 3342 8759 3345 8805
TIME...MOT...LOC 2214Z 004DEG 12KT 3368 8778

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56

The radar

The Birmingham radar (KBMX), 29 km away, was scanning. The volume nearest the first event began at 22:23 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Jefferson

When
August 1, 4:25 PM CST to 6:30 PM CST
Where
Jefferson County, 2.35 mi E of Oxmoor to 1.37 mi SSW of Homewood
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
33.426, -86.830

Multiple reports of street flooding in northern Hoover and Vestavia Hills, including on Highway 31 and Southland Drive. Highway 31 was shut down between Vestavia Pkwy and McGuire Rd. Several cars were temporarily stranded in floodwaters along roadways or in parking lots before water receded.

Flash Flood, Cherokee

When
August 2, 7:00 PM CST to 11:00 PM CST
Where
Cherokee County, 1.93 mi SE of Leesburg to 2.37 mi NW of Centre Muni Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.160, -85.727

Multiple reports of flooded roadways and water impacting residences in Centre. Hardwood Hills Dr was flooded, with homes surrounded.

Flash Flood, Cherokee

When
August 2, 10:00 PM CST to August 3, 1:00 AM CST
Where
Cherokee County, 3.14 mi NE of Forney to 1.38 mi NNW of Key
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.116, -85.437

Numerous roadways were flooded or washed out in southern and southeastern Cherokee County, including the Spring Garden area. Impacted roadways included CR 18, CR 12, CR 29, CR 177, CR 8, and Alabama Highway 9. Approximately 4-7 of rain fell in this part of the county. After the flash flooding event, runoff into the Terrapin Creek basin led Terrapin Creek along Highway 9 south of Centre to rise into minor flood stage for a few hours.

Flash Flood, Calhoun

When
August 2, 10:00 PM CST to August 3, 2:00 AM CST
Where
Calhoun County, 1.69 mi NNW of Bigo to 2.9 mi SW of Bigo
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
33.944, -85.557

Around 4-6 inches of rain in Piedmont and in the mountains immediately south of Piedmont (i.e. Dugger Mountain) led to flooding issues during the overnight hours, particularly along Nances Creek and its nearby tributaries around town. Numerous roads in the city were flooded, with some homes taking on water. This included the area along Cook St near Highway 278.

Flash Flood, Cleburne

When
August 3, 1:00 AM CST to 8:00 AM CST
Where
Cleburne County, 1.25 mi S of Ranburne to 2.61 mi SSE of Muscadine
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
33.502, -85.348

Heavy rain fell over Cleburne County for several hours during the early morning of August 3. Rainfall totals across the southern part of the county between Ranburne and Heflin were generally up to 5-8, with as high as 8-10 estimated by radar in the area of Turkey Heaven Mountain and corroborated by local reports. Numerous roadways were flooded or washed out, along with a bridge on CR 640. Impacted roadways included CR 10 at CR 635, CR 41, CR 633, and CR 640 all around Knokes Creek. Around 4:40 am CDT, a vehicle became stranded in high water on CR 10 at CR 635, and the occupant needed to be rescued. Around 6:20 am CDT, another vehicle became stuck in floodwaters along CR 41. Two occupants of the vehicle were swept away. One was rescued with minor injuries, while the second was found deceased a couple hours later.

Emergency management, police, and fire provided reports of other flooded or washed out roads, which included CR 10 near Pineywood Creek, CR 75 at CR 42 along Sheep Creek, CR 19 at CR 118, CR 36 at Dynne Creek near Greens Chapel, CR 49 at the Tallapoosa River near Abernathy, and CR 49 at CR 48 near Macedonia.

Streams flowing northward into the Tallapoosa River resulted in the river rising to minor flood stage near Heflin during the morning and midday hours.

Flood, Calhoun

When
August 3, 12:00 PM CST to 10:00 PM CST
Where
Calhoun County, 1.62 mi SE of Pleasant Ridge to 1.51 mi S of Pleasant Ridge
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.705, -85.678

Chosea Springs Rd and Iron City Cutoff Rd were both closed due to flooding along Choccolocco Creek during the afternoon of the 3rd. Part of Old Downing Mill Rd was flooded as well. Later that evening, Mellon Bridge Rd in Oxford was also closed along the creek. The creek rose in the Choccolocco and Oxford areas in response to heavy rainfall the night before, in which 3-6 of rain fell in the headwaters of Choccolocco Creek south of Dugger Mountain.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Cleburne2025-08-0322MaleVehicle/Towed TrailerDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2025Every state in 2025This day in weather historyWarnings in Alabama, August 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1269519, 1269616, 1269617, 1269624, 1269633, 1269632.